Publications in Scientific Journals:

Z. Arad, W. Herfort:
"Maximal cyclic subgroups and prime divisors in finite groups";
Archiv der Mathematik (invited), 85 (2005), 31 - 36.

English abstract:
Let $G$ be a finite group with no chief factor simple
of Lie type $E_8(q)$ and $C$ a cyclic
subgroup of largest order in $G$. It is shown that at most
two primes
in the open interval $([|C|/2],|C|)$ divide $|G|$.

Online library catalogue of the TU Vienna:

Created from the Publication Database of the Vienna University of Technology.